# SDR EE4Y100166

- Difficulty date: May 31, 2010
- Submitted: May 31, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)  UPPER EXTERNAL FUSELAGE AT B/S 959.5 BETWEEN STRINGER 4R AND 5R SKIN WITH DENT.  (W/O Y10122, SUB JOB 2, ITEM 59).
